| Model Number |
15 |
| Medical Device Problem Code |
Failure to Analyze Signal (1539)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and observed that the device had logged van event code that is related to a potential failure to deliver defibrillation in aed mode.The therapy board was replaced to solve the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
During preventive maintenance, stryker observed an event code logged in the device's memory that is related to a potential failure to deliver defibrillation in aed mode.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no report of patient use associated with the reported event.